标题:Birkhoffnormal forms for the wave equations with nonlinear terms depending on the time and space variables
作者:Wang, Yi
作者机构:[Wang, Yi ] School of Mathematics and Quantitative Economic, Shandong University of Finance and Economics, Jinan, Shandong 250014, China
通讯作者:Wang, Y
来源:Computer Modelling and New Technologies
出版年:2014
卷:18
期:4
页码:42-49
摘要:The one-dimensional (1D) quasi-periodically forced nonlinear wave equation with periodic boundary conditions is considered. It is proved that there is a real analytic and symplectic change of coordinates, which can transform the Hamiltonian to the Birkhoffnormal form.
收录类别:EI
资源类型:期刊论文
TOP